# SDR AALA202201181864

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 27,844 hours, 11,584 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFO TO MAINTENANCE ABORTED TAKE OFF TUL. TAKE OFF CONFIGURATION HORN AND LIGHT APPROXIMATELY 60 KNOTS CONSULTED QUICK REFERENCE HANDBOOK. RECYCLED FLAPS AND STABILIZERS TRIM SPOILERS, 2ND TAKE OFF ATTEMPT NORMAL.
